MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DRAPE,PROCEDURE,SPECIAL,ST,18/CS

Medline Industries, LP MEDLINE; DRAPE,PROCEDURE,SPECIAL,ST,18/CS
Catalog Number DYNJP4105
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "there is no adhesive on the drape other than the part that covers the actual opening of the drape.The drape should have an open hole with adhesive around the hole.".
 
Additional Manufacturer Narrative
The customer reported that the adhesive covered the opening of the drape.The customer was contacted and requested to provide additional information, the sample was reviewed, and the openings were covered with adhesive; the contract manufacturer performed an investigation at their facility.Based on the results of the investigation, medline was able to confirm the complaint issue and that the product failed to meet specifications.The contract manufacturer determined that they were provided incorrect product specifications, and based on the investigation results, no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DRAPE,PROCEDURE,SPECIAL,ST,18/CS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rylee rosenberg
three lakes drive
northfield, IL 60093--275
MDR Report Key50545175
Report Number1417592-2026-29431
Device Sequence Number10651343
Product Code PUI
UDI-Device Identifier10080196736362
UDI-Public10080196736362
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJP4105
Device Lot Number21225070027W
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/22/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown